# SDR IPXA2017082120751

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,795 hours, 12,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Track
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UPPER CORNER OF L1 DOOR SEAL OUT OF TRACK.  REINSTALLED THE DOOR SEAL IN TRACK IAW AMM-52-00-00-400-801.
